# SDR SWAA2025100219508

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 56,747 hours, 34,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR EMERGENCY ESCAPE SLIDE SKIRT WORN AND RUBBER COATING MISSING.   REMOVED AND REPLACED SLIDE PER MT 725-61-06,  INSPECTION C/W.
